# SDR DALA2022052403578

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 NITIAL INSPECTION. CORROSION ON FLOOR SUPPORT STRINGER ( RBL 2.90) AT AFT CARGO COMPARTMENT STA. 1510. (IN REFERENCE NRC 00242). CORRECTIVE ACTION: SUMMARY OF NRC 00616 : FLOOR SUPPORT STRINGER (RBL 2.90) AT AFT CARGO COMPARTMENT STA. 1510 WAS REPAIRED PER B757-200 SRM. (2246592)
